# SDR ASAA1178798

- Difficulty date: December 19, 2010
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,714 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED AT BL 0 BS 344 BS 360.  REMOVED AND REPLACED INTERCOSTAL IAW B737 700 SRM 51 40 02 AND BOEING DRAWING 141A5400.
